Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Erections problems injection

Premium Questions

Dr. Albana Sejdini MD

I received an epidural steroid injection 7 days ago to treat a herniated disc in my lower back. Since receiving the injection, I have been unable to maintain an erection. I'm 63 in excellent health ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Rakesh Madhyastha MD

During the last 15 years I am suffering from erection problem. About 10 years back I was examined at Apollo Hospital XXXXXXX and all report were fine. Thereafter doctor suggested me use injection in... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Naveen Poola MD

I'm unable to achieve an erection, I'm low on testosterone and I am injected with 1.5 ml each two weeks ... View answer

Answered by : Dr. Naveen Poola ( Urologist)
Dr. Rakhi Tayal MD

I am taking testosterone propionate 100.. I am injecting 1.5cc every 3 days the problem that i am having is i cannot maintain an erection. ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Pragnesh Vachharajani MD

Hello, I am facing sexual problem of less strength in my penis for adequate erection ...-27 but its 13.5 in my case and therefore has suggested to undergo some injections treatment for 13 weeks ... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)

Public Forum Discussions

Dr.     Alexander H. Sheppe MD

but it got to its worst about 2 months ago. In the last 2 months i ve noticed problems with erections ... and to my toes. I received a steroid injection about 3 weeks ago and have been going to... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. P. T. Patil MD

Hello, I am a healthy 45 yr old male 6 0 210 lbs and recently I have had a problem maintaining an erection. I exercise daily, eat well and have never had this problem. I have noticed that my morning ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr.  A. Chakravarthy MD

husband is 42 yrs. we have 2 children. Nowadays my husband is less intrested in sex, he has some problem in erection. he is not high blood pressure nor diabetes. when we both are intrested also he has some... View answer

Answered by : Dr. A. Chakravarthy ( Sexologist)
Dr. Ramesh M.Vachharajani MD

hardness. its erect for some times then again slow down. so i am in very tension. after coming i am all ... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr.  Pragnesh Vachharajani MD

i have penis problem when i start kissing my girlfriend my penis didnt get up, and i get discharge in normal routine i have normal penis erection. ... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)

Mobile Questions and Answers

Dr. Abhishek Kapoor MD

HI Thanks for using healthcare magic In case you have psychogenic erectile dysfunction, you have try some steps like increase foreplay, do sex in different position or location or during morning time. You can also take...

Dr.  Satvinder Bakshi MD

Hello. you can take viagra, that will help, but before that i would like you to meet your doctor , to find out why you are having the problem. Thanks